# SDR DALA2025072005439

- Difficulty date: July 19, 2025
- Submitted: July 20, 2025
- Operation: Air carrier
- Aircraft: N122DN
- Make and model: Airbus A321-211
- Aircraft serial: 10183
- Aircraft time: 14,459 hours, 6,177 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bearing
- Condition: Excess Play
- Location: Zone 300 Elev
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 1022 - DIV - TO DEN DUE TO AIRFRAME VIBRATIONS IN CRUISE.   ELEVATOR HINGE LINE FITTINGS AND SERVO CONTROL BEARINGS FAILED FREE PLAY TESTS. REPLACED NBR 1 - 6 HINGE BOLTS AND BUSHINGS. PERFORMED FUNCTIONAL CHECK OF RIGHT ELEVATOR FREE PLAY, FOUND TO BE WITHIN LIMIT. (LP 7312964)
